# SDR UPS05143915

- Difficulty date: February 19, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: Crew Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR DOES NOT INDICATE "SLIDE ARMED" ON ECAM DOOR PAGE AFTER ARMING DOOR LEVER.  DEFERRED PER MEL 52-30-04.  PERFORMED TEST OF ENTRY DOOR LIMIT SW. IAW 52-73-13-5. SYSTEM OPS CK GOOD SEVERAL TIMES. NO HISTORY NOTED A/C OK TO CONTINUE THIS CLEARS M297414. PLACARD REMOVED.
